# SDR F3LA200700080

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED SEAT EMERGENCY LIGHT AT ROW 21 INOP.  REPINNED WIRE HARNESS ASSY 350WL10 UNDER ROW 21 IAW ASM 33-51-00, SCH 04, P101, SHEET 3.  OPS CHECKED GOOD IAW AMM 33-51-00-710-008.
